# SDR SWIA202162712

- Difficulty date: September 23, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON ATTACHING ANGLE AT FS 319.00/STGR22R   (C-CHECK RO 11-20-2021)   REMOVED AND REPLACED ANGLE P/N SH670-35625-1 ON FS319 AND STRINGER 22R REF CRJ 700 SRM 51-42-06-001-001-A01 AND DRAWING SH670-31950 REV Y.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
